| Catalog Number |
5921034235 |
| Medical Device Problem Codes |
Decrease in Pressure (1490); Pressure Problem (3012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/06/2018
Type of Reportable Event
Malfunction
Event or Problem Description
The sales representative reported that the user facility used a tourniquet where one of the ports of the tourniquet was not securely attached, resulting in a loss of pressure.There were no adverse consequences; there were no significant procedure delays; there was no medical intervention required.The procedure was completed successfully.
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
Event or Problem Description